# SDR AALA991734

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 305
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - TOOLING DAMAGE IN SKIN T STATION 305, LONG 3R.  ACCOMPLISHED REPAIR PER GUIDELINES OF SRM 53-04 FIG NR 38 ALONG WITH THE FOLLOWING, AT THE AFT END OF DOUBLER OVERLAP EXISTING INTERNAL DOUBLER ONE ROW MINIMUM AND OMIT FINGERS AT THE OVERLAPPED DOUBLER PER ESO80559, DATED 11/3/99.  (M)
